# SDR RAIA00210271

- Difficulty date: September 26, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 7,443 hours, 6,669 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 99051076
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,626 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AHRS FAILED. MAINTENANCE REMOVED AND REPLACED THE 32 ATTITUDE HEEDING REFERENCE UNIT, OPS CHECK OK.
